Analysis on topological manifolds
Fundamenta Mathematicae, Tome 77 (1972) no. 1, pp. 75-90
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_1_75_90,
author = {P. Duvall and L. Husch},
title = {Analysis on topological manifolds},
journal = {Fundamenta Mathematicae},
pages = {75--90},
year = {1972},
volume = {77},
number = {1},
doi = {10.4064/fm-77-1-75-90},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-1-75-90/}
}
P. Duvall; L. Husch. Analysis on topological manifolds. Fundamenta Mathematicae, Tome 77 (1972) no. 1, pp. 75-90. doi: 10.4064/fm-77-1-75-90
Cité par Sources :